MAUDE Adverse Event Report: Medivators Inc Advantage Plus Endoscope Reprocessing System

Medivators Inc Advantage Plus Endoscope Reprocessing System
Model Number 1-2-510-0002
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported via vigilance report that the incorrect detergent was utilized within their advantage plus automated endoscope reprocessor to process endoscopes.The endoscopes were subsequently used during patient procedures.No report of injury.

Brand Name
Advantage Plus Endoscope Reprocessing System
Common Device Name
Endoscope Reprocessing System
Manufacturer (Section D)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50097949
Report Number2150060-2026-00030
Device Sequence Number21424693
Product Code FEB
UDI-Device Identifier00677964044755
UDI-Public(01)00677964044755(11)240715
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K102996
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-2-510-0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown